# SDR DHL2004745003

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH GEAR HANDLE IN OFF POSITION BOTH FORWARD RED DOOR ANNUNCIATOR AND R GEAR DOOR LIGHT (S/O'S PANEL) ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE AND BOTH LIGHTS EXTINGUISHED.  DISCONNECTED RT MLG ACTUATOR.  ADJUSTED MANUAL UNLOCK CRANK TO .055 INCH, RECONNECTED ACTUATOR AND PERFORMED OPS CHECK PER B-727 M/M 32-62-11.  GROUND CHECK GOOD (LG DOOR WARNING SWITCH).
